# SDR IPXA2016061604694

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 29,476 hours, 19,882 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: K

## Discrepancy

WITH LT PACK OFF, CLIMBING THRU 8000 FT, HAD AN ODOR OF SOMETHING GETTING HOT OR BURNING.  NO SMOKE INDICATIONS WERE NOTED.  TURNED LT PACK BACK ON.  SMELL DISSIPATED.  DURING DESCENT NOTICED THE SMELL AGAIN FOR ABOUT 30 SECONDS, THEN DISSIPATED.  PERFORMED STEPS 1 AND 2 IAW FIM 21-00-01-301.  NO DEFECTS NOTED.
